Stabilizability of bimodal piecewise linear systems with continuous vector field
MetadataShow full item record
CitationÇamlıbel, K., Heemels, M., Schumacher, H. (2006). Stabilizability of bimodal piecewise linear systems with continuous vector field. 2nd IFAC Conference on Analysis and Design of Hybrid Systems, Volume 2, Part 1, (pp. 290-295). Alghero, Italy: Elsevier. http://dx.doi.org/10.3182/20060607-3-IT-3902.00055
This paper studies the open-loop stabilization problem for bimodal systems with continuous vector field. It is based on the earlier work of the authors on the controllability problem for the same class of systems. A full characterization of stabilizability is established by presenting algebraic necessary and sufficient conditions. It turns out that this system class inherits the relationship between controllability and stabilizability of linear systems.